High-temperature series expansions for mixed spin-S-spin-S' Ising models

Hunter, G.J.A., Jenkins, R.C.L. and Tinsley, C.J. (1990) High-temperature series expansions for mixed spin-S-spin-S' Ising models. Journal of Physics A : Mathematical and General, 23(20), pp. 4547-4551.

Full text not available from this archive.
Item Type: Article
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 25 Oct 2010 13:16
Last Modified: 25 Oct 2010 13:16
URI: http://eprints.kingston.ac.uk/id/eprint/8397

Actions (Repository Editors)

Item Control Page Item Control Page